Jump to content
ACN Latitudes Forums

Flare on Treatment Dose Antibiotics


Recommended Posts

My son has been on treatment dose antibiotics for a year (we used to see Dr. L and now see Dr. B. He tested positive for Lyme and Anaplasma with Igenex. His main symptom is a motor tic (his other symptoms were mild and resolved fairly quickly once we started antibiotics). He had been tic-free since October 2014 but it started back up a week ago (I cannot figure out a trigger). I have added Motrin and it does seem to help (although the tic is still there).

 

Have any of your children flared while on treatment dose antibiotics? If so, how did you handle it or did you just ride it out?

 

Thanks for any advice - it is much appreciated!

Edited by mpatti
Link to post
Share on other sites

I assume your son has been treated for Lymes and Anaplasma? (BTW, was this why you switched from Dr L to Dr B?)

 

We are as lost as you are, possibly more so. We have been in a flare thats lasted months, and although somewhat better, they are still struggling. In the past we let flares slide for way too long. Here is the typical course of a flare: starts out with minor tics (spit-centered) and urinary issues which can run a month or two, then OCD and finally shortly there after depression, aggression, confusion, verbal outbursts. We think that some of these flares may be cumulative in nature - an initial trigger, then exposure to another illness etc. The lesson here, at least for our kids, is to call early, and adjust antibiotics etc.

 

Have you tried allergy meds? We have noticed fall and March to be two peak months for symptoms in the past.

Edited by dasu
Link to post
Share on other sites

Dasu - thanks so much for your response. Yes, we switched to Dr. B because of the Lyme. According to Dr. B the combination of antibiotics he is on is supposed to take care of the Lyme. I have been wondering if it is allergy-related. I haven't tried any allergy meds yet but will definitely discuss with Dr. B.

 

Thanks again!

Link to post
Share on other sites

In my experience a flare during treatment could be allergies, viruses, stress, fatigue, a bacterial infection not responsive to the abx you are already on, or just exposure to a virus or bacteria. I know this not very helpful, sorry. You just have to work through and eliminate them each one at a time.

 

My kiddo will also flare right before I am about to get sick even if she is well.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...